# SDR ASOA201100335

- Difficulty date: February 21, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 5,024 hours, 3,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER HANDLE FAILED FUNCTIONAL CHECK, THE FORCE NECESSARY TO OPEN HANDLE EXCEEDS THE MAX FORCE THATS REQUIRED.  FOUND INNER HANDLE DETENT ASSEMBLY BENT.  REMOVED AND REPLACE ASD INNER HANDLE DETENT ASSEMBLY IAW AMM 52-11-02-TASK 52-11-02-000-831 AND TASK 52-11-02-400-831. COMPLIED WITH OPERATIONAL TEST OF ASD IAW AMM 52-11-02 TASK 52-11-00-710-801 NO DEFECTS NOTED AT THIS TIME.
